# SDR SWAA114492

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 50,492 hours, 41,286 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: DA3082
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAISE MLG, LT MLG RED LIGHT ILLUMINATED.  GEAR HANDLE TO OFF MAIN EXTENDED.  RAISED HANDLE TO UP.  REMOVED AND REPLACED MLG UPLOCK ACTUATOR PER MM.
